# SDR FDEA201003311040

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC246810
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, OUTBD WEDGE, 5TH RIB FROM INBD IS DAMAGED.  REMOVED RIB REF SRM 51-35-01, VOL II.  FABBED REPAIR DOUBLER FOR WEB REF SRM 57-00-01, FIG 4, VOL I.  FABBED NEW "T" CAP REF DAC DWG ARC 2468,   REV "D".  FABBED SKIN SHIM REF SRM 57-00-01, FIG 85, VOL I, NOTE 5.  ALODINED AND PRIMED REF SRM 51-21-01, VOL II.  INSTALLED DOUBLER, "T" CAP, RIB AND SHIM REF SRM 51-35-01, VOL II.
